# SDR AWXA0000870

- Difficulty date: November 14, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Frame
- Part number: 6545785521
- Condition: Gouged
- Location: Cabin Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW CUTOUT ON LEFT SIDE STA 777 GOUGED IN LOWER FORWARD CORNER.  BLEND OUT GOUGE, AFTER REWORK MAT LOSS WITHIN LIMITS PER SRM 56-20-02.
